# SDR UALA2010010800105

- Difficulty date: January 7, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,950 hours, 19,906 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1106
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED.GEN DRIVE LGT ILLUM. GEN DRIVE DISCONNECTED.  CREW COMMENTS: L GEN DRIVE LIGHT ON. APU OK. FOUND L ENG IDG WITH MULTIPLE HOLES, DIFF PRESS INDICATOR POPPED. DRAINED IDG OIL, SMELLED NO EVIDENCE OF FUEL.  MOTORED ENGINE TO ENSURE IDG DISCONNECTED. INSPECTED AREA AROUND IDG AND COWLING, NO OTHER DEFECTS FOUND.  REPLACED NR 1 IDG LEAK & OPS CHKD NORMAL.
